Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

I am not alone!

(3 Posts)
PinkPrincess62 Sat 25-Oct-08 23:38:17

Sorry about before, im new to this site.
I had the Mirena fitted around 4 months ago after having a termination, now this was a very hard time for me and my partner of 2 years.
The nurse told me that the MC will be great for me and there are not many side effects.
Little did i know...4 months or so down the line and i am constantly having a grumbling tummy,cravings,lower ab pain after sex,moodiness and tiredness and also loss of libido..v unlike me!
Now i went to my local clinic to check everythng was in place and after i complained about these symtoms i was told i need to lose weight and not to blame the MC as hormones "are released at the equivilent of 1 mini pill a week", i was on the pill and it didnt agree with me..acne etc.
Guys do u think i should stick with or remove?HELP!sad

PortAndDemon Sat 25-Oct-08 23:40:17

Remove, I'd say (so long as you have other contraception sorted out).

sarah876 Mon 27-Oct-08 12:56:41

bare it out for a bit longer they do settle after a while had mine 4 three yrs , had back pain ect but improved after time

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now